Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of non-noetherian domains


Author: James A. Huckaba
Journal: Proc. Amer. Math. Soc. 24 (1970), 659-666
MSC: Primary 13.15
DOI: https://doi.org/10.1090/S0002-9939-1970-0254024-9
MathSciNet review: 0254024
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of non-noetherian domains, called $ \beta $-domains, are characterized in the first part of this paper. The second part is concerned with deciding when the intersection of a $ \beta $-domain with a valuation ring is again a $ \beta $-domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.15

Retrieve articles in all journals with MSC: 13.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254024-9
Keywords: Valuation ring, nondiscrete valuations, value group, maximal ideal
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society